# SDR SWAA2016012048204

- Difficulty date: January 2, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 47,929 hours, 18,689 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A2750
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRANSVERSE WEB BULB SEAL TRACK BRACKET CRACKED, AT LOWER BOLT HOLE.  R & R BRACKET IAW SRM.
